Alert archive / South Dakota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 428, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Nov 12, 2005, 3:15 PM CST for Hutchinson County, Turner County, South Dakota. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 12, 2005, 3:15 PM CST (21:15 UTC)
- Expired
- Nov 12, 2005, 4:00 PM CST
- In force
- 45 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Hutchinson County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 56 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 12, 3:44 PM CST | HAIL 0.75 | Monroe, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 12, 1:44 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 122117 SVRFSD SDC067-125-122200- /O.NEW.KFSD.SV.W.0428.051112T2115Z-051112T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 315 PM CST SAT NOV 12 2005 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEAST HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 400 PM CST * AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF DOLTON...OR ABOUT 19 MILES WEST OF PARKER...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DOLTON AROUND 325 PM CST MARION AROUND 345 PM CST MONROE AROUND 350 PM CST PARKER AROUND 400 PM CST THE FOCUS AT THIS TIME FOR SEVERE WEATHER IS ACROSS NORTHERN TURNER COUNTY...HOWEVER OTHER CELLS DO EXIST IN SOUTHERN TURNER WHICH COULD BECOME SEVERE. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING. LAT...LON 4340 9754 4339 9713 4350 9716 4349 9759 $$ MJF
1 follow-up statement
000 WWUS53 KFSD 122144 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 342 PM CST SAT NOV 12 2005 SDC067-122152- /O.CAN.KFSD.SV.W.0428.000000T0000Z-051112T2200Z/ HUTCHINSON SD- 342 PM CST SAT NOV 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST HUTCHINSON COUNTY IS CANCELLED... THE STORM HAS EXITED THE COUNTY. LAT...LON 4341 9738 4335 9695 4349 9695 4349 9738 $$ SDC125-122200- /O.CON.KFSD.SV.W.0428.000000T0000Z-051112T2200Z/ TURNER SD- 342 PM CST SAT NOV 12 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR TURNER COUNTY... AT 342 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED FROM NEAR 5 MILES EAST OF DOLTON...TO NEAR CHANCELLOR...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CHANCELLOR AROUND 400 PM CST NUMEROUS DIME SIZE HAIL REPORTS HAVE BEEN RECEIVED WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING. LAT...LON 4341 9738 4335 9695 4349 9695 4349 9738 $$ MJF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 10:30 AM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Nov 12, 10:30 AM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1030 AM CST SAT NOV 12 2005 .DISCUSSION... PER RADAR AND SATELLITE...DRY SLOT MOVING NORTHWARD INTO THE REGION WITH MOST OF THE PRECIPITATION NOW WINDING DOWN OVER THE CWA AND SKIES CLEARING OVER THE WESTERN HALF OF THE AREA. DEPENDING ON THE EXTENT AND PERSISTENCE OF THIS DRYING AND CLEARING...MAY HAVE TO MAKE SOME ADJUSTMENTS TO HIGH TEMPERATURES TODAY OVER THE WESTERN AND CENTRAL PARTS OF THE FA. STILL LOOKS LIKE AN OUTSIDE CHANCE OF SEVERE THUNDERSTORMS...MAINLY OVER IOWA ZONES..FOR THIS AFTERNOON. ANY ACTIVITY WILL BE SHORT LIVED HOWEVER...MAINLY BETWEEN 21Z AND 00Z WHEN DYNAMICS ARE BEST ALIGNED. WILL NOT GO TOO DEEPLY INTO THIS SCENARIO AS IT WAS COVERED WELL IN PREVIOUS DISCUSSION. WHAT IS MORE LIKELY FOR TONIGHT IS WIND. DID MAKE SOME SLIGHT CHANGES TO THE WIND ADVISORIES...IN START TIMES ALONG WITH SOME GEOGRAPHICAL ADJUSTMENTS. WILL HAVE TO KEEP A WATCH ON THE POTENTIAL FOR A WIND WARNING FOR OUR FAR EASTERN MINNESOTA AND IOWA ZONES FOR AFTER MIDNIGHT TONIGHT...WITH 850 WINDS PROGGED TO BE NEAR 60 KTS DURING THE EARLY HOURS OF SUNDAY MORNING AS LOW PRESSURE REALLY WINDS UP TO OUR NORTHEAST. && .PREVIOUS DISCUSSION... LARGE SCALE PATTERN CHANGE APPEARS TO BE UNDERWAY WITH MEAN LONGWAVE RETROGRESSION NOTED IN ALL MDLS...WHICH IS NOT ATYPICAL FOR ONE TYPE OF EXTREME TO BE FOLLOWED BY ANOTHER OF COMPLETELY DIFFERENT SORT. ONE THING FOR SURE...WL BE WONDERING WHAT HAPPENED TO OUR WARM WEATHER BY THE TIME THE NEXT 4 DAYS HAVE PASSED. CHALLENGES ARE NUMEROUS ACROSS THE LOCAL AREA WITH FCST...INCLUDING POTENTIAL SVR WX THREAT TDA...WIND HIGHLIGHT FOR TONIGHT...MIXED PRECIP...AND PERHAPS EVEN A SIGNIFICANT SNOWFALL MONDAY INTO EARLY TUESDAY. WV SHOWS THE MAIN SHORT TERM PLAYER...A VIGOROUS UPPER LVL SRN STREAM WAVE LIFTING THRU CO...WITH IMPRESSIVE JET SHOVING NRN STREAM KICKER THRU ID. PRECONDITIONED ATMOSPHERE IS FAIRLY DRY LOW TO MID LVLS...BUT VERY MOIST ABV...AND NICE ELEVATED INSTABILITY PLUME MOVING NWRD TOWARD CWA. ON NOSE OF THIS SURGE IS A ARCING BAND OF SHRA AND RECENTLY TSRA MOVING NWRD...WITH CONVEYER OF MOISTURE THRU ERN PLAINS STATES. SOME LOW LVL MOISTURE NOTED ON EVNG RAOB AT OUN... AND SFC DWPTS INTO IMPRESSIVE MID 50S INTO SERN NEBRASKA...BUT FEAR WL LARGELY GO UNUSED FOR QUITE A WHILE TODAY. IN FACT...FAIRLY CONCERNED THAT IMPRESSIVE DRY SLOT DEVELOPING WL SHALLOW OUT MOISTURE TOO MUCH AND KEEP TOAST TMPS TO CAP TOO MUCH...AND FAIL TO ACTIVATE SFC BNDRY AS DEEPENING SFC WAVE IN SWRN NEBRASKA MOVES TOWARD HEART OF CWA EARLY THIS AFTN. SHEAR PARMS AT FACE VALUE SUGGEST WIND A GOOD THREAT...WITH DEEP LYR BULK SHEAR BY AFTN APPROACHING 60 KTS. COOL TMPS ALFT WL ALSO MEAN SOME HAIL THREAT...AND IF BNDRY CAN SOUP UP ENOUGH...CANNOT RULE OUT AN ISOLD TORNADO IN NW IA OR FAR SRN PARTS OF SW MN. THERMODYNAMIC PARAMETERS ARE NOT OUT OF HAND...BUT EVEN 700 J/KG OF MLCAPE NOTHING TO SNEEZE AT IN NOVEMBER. WL SEE CURRENT BAND OF PCPN WRAP N AND NEWRD ACRS CWA...AND PROVIDE A BREAK IN ACTION MIDDAY. WL LKLY BE SHORTLIVED AS MAIN DIV Q FORCING MOVES OVR BNDRY THIS AFTN AFTER UNDERGOING THE LIMITED DESTABILIZATION. WONDER ABOUT HOW EFFECTIVE LIFT CAN BE WITH NARROW STABLE LYR...BUT WL ASSUME SOME DEVELOPMENT BY EARLY THIS AFTNW WITH INITIATION WL BE NEAR SFC/925HPA BNDRY IN FAR NERN NEBRASKA AND SERN SD...INTO SW MN. MOTION OF STORMS WL BE RAPID...SO WILL NOT BE AROUND LONG. WL ALSO GET GOOD DOSE OF FRONTOGENESIS BEHIND UPR WAVE...WITH POSTFRONTAL PCPN BAND WRAPPING INTO WRN CWA DURING AFTN. EVACUATION OF MAIN WAVE TO N WL MEAN ISENTROPIC SUPPORT WANES VERY QUICKLY ON SRN END OF BAND...WHICH SHUD FIZZLE AS EVENING PROGRESSES. NEXT FOCUS IS WIND...WHICH WL AGAIN BE AT FOREFRONT LTR AFTN AND TONIGHT. AS WAVE PASSES BY...GOOD SUBSIDENCE FORCING SETS UP ACRS WRN THIRD OF CWA MID AFTN...AND SHIFTS TOWARD I29 CORRIDOR ARND 00Z SUN. FCST SOUNDINGS SHOW 45 TO 50 KTS NOT FAR FROM MIXING TO EVEN THROUGH MUCH OF NIGHT. SHUD BE A HEALTHY WIND ADVISORY...AND MIGHT HAVE TO LOOK AT POTENTIAL FOR HIGH WIND WARNING FOR SW MN AFTER MIDNIGHT WITH PASSAGE OF SECONDARY TROUGH IMPULSE. LTR SHIFTS SHUD ALSO CONSIDER NEED TO EXTEND CURRENT HILITE IN SW MN INTO SUNDAY. SUNDAY IS THE QUIET DAY OF THE WHOLE SET...OUTSIDE LINGERING WIND THREAT. FCST LOW LVL TMPS ARE VERY CLOSE BTWN MDLS...SO WL TAKE A FULL MIXING IDEA FOR MAX TMPS. RIDGE AXIS APPROACHES WRN CWA LT IN DAY...AND MAKES FAIRLY DECENT PACE ACRS REGION SUN NIGHT. WL ALLOW TMPS TO DROP QUICKLY...THEN REBOUND WITH INCREASING GRADIENT...AND INCREASING CLOUDS IN STRONG WAA REGIME AHEAD OF APPROACHING CLIPPER WAVE. VERY PROBLEMATIC AS WL BE A SATURATION AGAIN FROM TOP DOWN... AND TOP DOWN REASONING FOR PCPN IS A REAL CHALLENGE. TMPS ALFT ARE HIGHLY IN FAVOR OF SOLID FORM AS SATURATION WORKS DOWN. HOWEVER... WARM LYR SUGGESTED FROM NR SFC TO ARND 5KFT...MAINTAINED VIA STRONG WAA IN FACE OF EVAPORATION WELL ABV ZERO AND WET BULB ABOVE ZERO. WITH ALL THIS...THERE IS EVEN SOME ISSUE AS TO WHETHER IT WL BE ABLE TO DO MORE THAN VIRGA. ISENTROPIC LIFT IN 290-295K SFCS HAS TO OVERCOME 200-250MB CONDENSATION PRESSURE DEFICITS...BUT MANAGES. THERE IS A NICE QG WAVE SET TO MOVE ALG FRONTAL BNDRY LTR SUN NIGHT INTO EARLY MONDAY...SO HAVE FAITH IN DYNAMICS TO PRODUCE PCPN. WL TREND POPS GRADUALLY HIGHER AND HIGHER AS FORCING BAND SHIFTS EWRD TOWARD SW MN ON MONDAY. WL KEEP IDEA OF MIX FOR NOW...BUT SETUP CERTAINLY THERE TO END UP MOSTLY SNOW IF INTENSITY CAN PICK UP. WITH WEALTH OF CLDS AND EVAPORATION...TMPS ESPLY EWRD WL BE HARD TO SHAKE COOLER AIR...AND WL WORK IN STRONGER NE TO SW GRADIENT. MORE MIXY WLY COMPONENT WL CERTAINLY MAKE IT INTO AREAS S OF I90...AND WHERE CLDS ARE THINNED MORE IN AFTN SHUD BE ABLE TO MAKE CLOSE TO 850 HPA MIXING TMPS. FAIRLY DIFFERENT SLNS AT LOW LVLS BY THE TIME MONDAY ROLLS ARND... AND THIS POSES YET ANOTHER MAJOR CHALLENGE. MAIN DIFFERENCE IS GFS DIGS SYSTEM MORE AND SLOWER TO CLOSE OFF...WHILE NAM IS ON FAST TRACK TO CLOSE OFF AND FARTHER NWRD. WITH TRENDS...BETTER PERFORMANCE OF LATE AT THAT TIME RANGE...AND COMMON NATURE FOR SUCH WAVE STRUCTURE TO DIG MORE IN THAT LONGWAVE POSITION...WL SIDE CLOSER TO GFS. ADDING TO THIS IS THE SIMILARITY IN DIV Q PATH...SLIDING NW TO SE RIGHT ACRS CWA. MAKES ONE WONDER WHY BNDRY GETS SO FAR NWRD...AND IF GFS CONTINUES TO TREND SWRD...TMPS BECOMES CONCERN FOR MORE PERISTENCE TO COLD AIR AND SNOW THREAT TO SW MN FOR MONDAY. DID NOT MAKE HUGE CHANGES TO MONDAY NIGHT WITH VARIABILITY IN SLNS. HOWEVER...DID RAISE UP THREAT OF PCPN SOMEWHAT...ESPLY NERN CWA...WHERE STRONG MID LVL CYCLOGENESIS TAKES PLACE NEARBY...AND SETS UP PERSISTENT WAA/CONVERGENCE ALG LOW LVL TROUGH WRAPPING BACK SWRD THRU SW MN BY TUE AM. LITTLE CHANGED IN EXTENDED...OTHER THAN TO TUESDAY...ACCOUNTING FOR TROUGH HANGING BACK ACRS SW MN FOR LONGER TIME. SOMEWHAT A WK TROWALY STRUCTURE...SO ADDED IN SNOW POPS TO MUCH OF ERN AREAS...AND PUSHED TO HIGH CHC FOR NOW. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...SDZ038>040-050-052>071 WIND ADVY 4PM THIS EVNG TO 6AM SUN. MN...MNZ071-097>098 WIND ADVY 4PM THIS EVNG TO 6AM SUN. MNZ072-080>081-089>090 WIND ADVY 8PM THIS EVNG TO 10AM SUN. IA...IAZ001-012-020-031 WIND ADVY 4PM THIS EVNG TO 6AM SUN. IAZ002>003-013>014-021>022-032 WIND ADVY 8PM THIS EVNG TO 10AM SUN. NE...NEZ013>014 WIND ADVY 4PM THIS EVNG TO 6AM SUN. DISCUSSION........JM PREV DISCUSSION...CHAPMAN
Hazardous weather outlook, Nov 12, 5:52 AM CST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0552 AM CST SAT NOV 12 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-131200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0552 AM CST SAT NOV 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED THUNDERSTORMS WILL LIFT NORTHWARD ACROSS THE REGION THIS MORNING WITHIN A BROADER AREA OF SCATTERED SHOWERS. THESE STORMS WILL NOT BE SEVERE. HOWEVER...BETWEEN 1PM AND 3PM...ADDITIONAL AND MORE DISCRETE THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY ALONG A LINE FROM WAKEFIELD TO ORANGE CITY TO COMFREY. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO HALF DOLLAR SIZE...AND DAMAGING WIND GUSTS TO 65 MPH. THE CELLS SHOULD QUICKLY CONGEAL INTO A LINE...AND MOVE RAPIDLY TO THE NORTHEAST. THE SEVERE WEATHER THREAT WILL END BY 6PM. WIND AND FOG... BY MID AFTERNOON...WINDS FROM THE JAMES VALLEY AND WESTWARD WILL BECOME NORTHWEST AND INCREASE TO 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. THESE STRONG WINDS WILL OVERSPREAD AREAS NEAR INTERSTATE 29 BY AROUND 6PM...AND CONTINUE TO EXPAND THROUGH NORTHWEST IOWA AND SOUTHWEST MINNESOTA IN THE EVENING. WINDS WILL BECOME ESPECIALLY STRONG ACROSS SOUTHWEST MINNESOTA...WHERE SOME WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG LOW PRESSURE WILL AGAIN CRANK UP WINDS ON MONDAY NIGHT AND TUESDAY ACROSS THE REGION. MUCH COLDER AIR WILL SPILL IN AS WELL... AND THERE IS A THREAT FOR SOME ACCUMULATING SNOWFALL...MAINLY ACROSS SOUTHWESTERN MINNESOTA MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 1 PM FOR MUCH OF SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:14 AM CST | Wind Advisory | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 31 hr |
| Nov 12, 2:41 PM CST | Severe Thunderstorm Warning | FSD | Hutchinson | 34 min |
| Nov 12, 2:59 PM CST | Severe Thunderstorm Warning | FSD | Hanson, McCook | 46 min |
| Nov 12, 3:01 PM CST | Severe Thunderstorm Warning | FSD | Lincoln, Union | 29 min |
| Nov 12, 3:45 PM CST | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 45 min |
| Nov 12, 3:52 PM CST | Severe Thunderstorm Warning | FSD | Lake | 38 min |
| Nov 12, 3:59 PM CST | Severe Thunderstorm Warning | FSD | Turner | 31 min |
| Nov 12, 4:29 PM CST | Severe Thunderstorm Warning | FSD | Minnehaha | 46 min |
| Nov 12, 4:54 PM CST | Severe Thunderstorm Warning | FSD | Brookings, Moody | 32 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.